# SDR SWIA201744152

- Difficulty date: December 10, 2017
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 36,466 hours, 31,187 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FRAME HAS CORROSION.  INSTALLED A NEW DOOR FRAME IAW SRM.
